# SDR HEEA954346

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Return
- Part number: 0292005220
- Condition: Blocked
- Location: Turbine
- Part time: 846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE TURBINE OIL RETURN RESTRICTED.
